View More View Less
  • 1 Dipartimento di Matematica e Informatica, Università degli Studi della Basilicata, Via dell'Ateneo Lucano 10, I-85100 Potenza, Italy
Restricted access

Abstract

Letting 0<p≦∞, we prove Remez-, Bernstein–Markoff-, Schur- and Nikolskii-type inequalities for algebraic polynomials with exponential weights on (−1,1) multiplied by another weight function, which will satisfy the doubling or the A condition at different occurrences. Moreover, we state embedding theorems between some function spaces related with exponential weights.

  • [1] Borwein, P. Erdélyi, T. 1995 Polynomials and Polynomial Inequalities Graduate Texts in Mathematics 161 Springer-Verlag New York .

  • [2] Della Vecchia, B. Mastroianni, G. Szabados, J. 2002 Approximation with exponential weights in [−1,1] J. Math. Anal. Appl. 272 118 .

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [3] Della Vecchia, B. Mastroianni, G. Szabados, J. 2009 Generalized Bernstein polynomials with Pollaczek weight J. Approx. Theory 159 180196 .

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [4] Ditzian, Z. Tikhonov, S. 2005 Ul'yanov and Nikol'skii-type inequalities J. Approx. Theory 133 100133 .

  • [5] Ditzian, Z. Totik, V. 1987 Moduli of Smoothness Springer Series in Computational Mathematics 9 Springer-Verlag New York .

  • [6] Erdélyi, T. 1999 Notes on inequalities with doubling weights J. Approx. Theory 100 6072 .

  • [7] Fermo, L. 2009 Embedding theorems for functions with inner singularities Acta Sci. Math. (Szeged) 75 547573.

  • [8] Khalilova, B. A. 1974 Certain estimates for polynomials Izv. Akad. Nauk. Azerb. SSR 2 4655 in Russian.

  • [9] Levin, A. L. Lubinsky, D. S. 1994 Christoffel functions and orthogonal polynomials for exponential weights on [−1,1] Mem. Amer. Math. Soc. 111 535.

    • Search Google Scholar
    • Export Citation
  • [10] Levin, A. L. Lubinsky, D. S. 2001 Orthogonal Polynomials for Exponential Weights CSM Books in Mathematics/Ouvrages de Mathématiques de la SMC 4 Springer-Verlag New York .

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [11] Lubinsky, D. S. 1997 Forward and converse theorems of polynomial approximation for exponential weights on [−1,1]. I J. Approx. Theory 91 147 .

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [12] Lubinsky, D. S. Saff, E. B. 1993 Markov–Bernstein and Nikol'skii inequalities, and Christoffel functions for exponential weights on (−1,1) SIAM J. Math. Anal. 24 528556 .

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [13] Mastroianni, G. 1995 Some weighted polynomial inequalities J. Comput. Appl. Math. 65 279292 . in: Proceedings of the International Conference on Orthogonality Moment Problem and Continued Fractions.

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [14] Mastroianni, G. Notarangelo, I. 2011 Polynomial approximation with an exponential weight in [−1,1] (revisiting some of Lubinsky's results) Acta Sci. Math. (Szeged) 77 167207.

    • Search Google Scholar
    • Export Citation
  • [15] Mastroianni, G. Notarangelo, I. 2011 Lp-convergence of Fourier sums with exponential weights on (−1,1) J. Approx. Theory 163 623639 .

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [16] Mastroianni, G. Totik, V. 2000 Weighted polynomial inequalities with doubling and A weights Constr. Approx. 16 3771 .

  • [17] Nevai, G. P. 1976 Mean convergence of Lagrange interpolation. I J. Approximation Theory 18 363377 .

  • [18] Ul'yanov, P. L. 1968 The imbedding of certain function classes Math. USSR-Izv. 2 601637 . translated from Izv. Akad. Nauk SSSR, 32 (1968), 649–686.

    • Crossref
    • Search Google Scholar
    • Export Citation

Acta Mathematica Hungarica
P.O. Box 127
HU–1364 Budapest
Phone: (36 1) 483 8305
Fax: (36 1) 483 8333
E-mail: acta@renyi.mta.hu

  • Impact Factor (2019): 0.588
  • Scimago Journal Rank (2019): 0.489
  • SJR Hirsch-Index (2019): 38
  • SJR Quartile Score (2019): Q2 Mathematics (miscellaneous)
  • Impact Factor (2018): 0.538
  • Scimago Journal Rank (2018): 0.488
  • SJR Hirsch-Index (2018): 36
  • SJR Quartile Score (2018): Q2 Mathematics (miscellaneous)

For subscription options, please visit the website of Springer Nature

Acta Mathematica Hungarica
Language English
Size B5
Year of
Foundation
1950
Volumes
per Year
3
Issues
per Year
6
Founder Magyar Tudományos Akadémia  
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Springer Nature Switzerland AG
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
CH-6330 Cham, Switzerland Gewerbestrasse 11.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0236-5294 (Print)
ISSN 1588-2632 (Online)

Monthly Content Usage

Abstract Views Full Text Views PDF Downloads
Jun 2021 0 0 0
Jul 2021 0 0 0
Aug 2021 1 0 0
Sep 2021 0 1 1
Oct 2021 0 0 0
Nov 2021 0 0 0
Dec 2021 0 0 0